# SDR REXA2014052000528

- Difficulty date: May 20, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 14,723 hours, 9,261 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Gouged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LT ENG LOWER COWL PANEL WITH 4 HOLES IN IT GOUGED.  R & R INLET ASSEMBLY VENT IAW AMM 71-12-08-001-801-A01 & 71-12-08-400-801-A01.
